Solutions of the second Painlevé equation
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 753-763 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1982_18_5_a3,
     author = {V. I. Gromak},
     title = {Solutions of the second {Painlev\'e} equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {753--763},
     year = {1982},
     volume = {18},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a3/}
}
TY  - JOUR
AU  - V. I. Gromak
TI  - Solutions of the second Painlevé equation
JO  - Differencialʹnye uravneniâ
PY  - 1982
SP  - 753
EP  - 763
VL  - 18
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DE_1982_18_5_a3/
LA  - ru
ID  - DE_1982_18_5_a3
ER  - 
%0 Journal Article
%A V. I. Gromak
%T Solutions of the second Painlevé equation
%J Differencialʹnye uravneniâ
%D 1982
%P 753-763
%V 18
%N 5
%U http://geodesic.mathdoc.fr/item/DE_1982_18_5_a3/
%G ru
%F DE_1982_18_5_a3
V. I. Gromak. Solutions of the second Painlevé equation. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 753-763. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a3/